# SDR UALA2012062903485

- Difficulty date: June 28, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 46,099 hours, 18,834 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID STREAKING ON LEFT SIDE BELLY, SOME LOOKS LIKE HYD FLUID OTHER IS BLACK COLOR. FABRICATED LINE AND REPLACED.
